# SDR AALA20161229021

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 53,475 hours, 8,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT COVER PANEL WITH CHORD RIPPED OFF OF 5J ARM REST. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.  OPERATIONAL CHECK GOOD.
